# SDR V0XD20171003001

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: FABRICATED
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 977.00 EXISTING REPAIR DOUBLER GOUGED. REMOVED EXISTING REPAIR DOUBLER, MANUFACTURED DOUBLER, AND INSTALLED NEW REPAIR DOUBLER IAW REO 670-53-00-290, REV D DATED 2015-09-10.
